On the scattering theory for the cubic nonlinear schrödinger and hartree type equations in one space dimension

Nakao Hayashi, Elena I. Kaikina, Pavel I. Naumkin

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

We study the scattering problem and asymptotics for large time of solutions to the Cauchy problem for the nonlinear schrödinger and Hartree type equations wit h subcritical nonlinearities [Formula] where the nonlinear interaction term is F(|u|2) = V * |u|2, V(x) = λ|x|− δ, λ ∈ R, 0 < δ < 1 in the Hartree type case, or F(|u|2) = λ|t|1 −δ|u|2 in the case of the cubic nonlinear Schrödinger equation. We suppose that the initial data eβ|x|u0 ∈ L2, β > 0 with sufficiently small norm ε = ||eβ|x|u0||L2. Then we prove the sharp decay estimate ||u(t)||Lp ≤ C ϵt 1/p − 1/2, for all t ≥ 1 and for every 2 ≤ p ≤ ∞. Furthermore we show that for 1/2 < δ < 1 there exists a unique final state û + ∈ L2 such that for all t ≥ 1 [Formula] and uniformly with respect to x [formula] where ϕ ^ denotes the Fourier transform of ϕ. Our results show that the regularity condition on the initial data which was assumed in the previous paper [9] is not needed. Also a smoothing effect for the solutions in an analytic function space is discussed.

Original languageEnglish
Pages (from-to)651-667
Number of pages17
JournalHokkaido Mathematical Journal
Volume27
Issue number3
DOIs
Publication statusPublished - 1998
Externally publishedYes

Keywords

  • Nonlinear Schrödinger
  • Scattering
  • Subcritical case

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the scattering theory for the cubic nonlinear schrödinger and hartree type equations in one space dimension'. Together they form a unique fingerprint.

Cite this